# SDR CA981109004

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-325
- Engine: Lyc TIO540F2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Cable
- Part number: 2489408
- Condition: Sheared
- Location: Propeller
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT, PILOT NOTED PROP LEVER WAS TOO LOOSE AND THE PROP DID NOT RESPOND.   AIRCRAFT SHUT DOWN.  INSPECTION FOUND THE PROP CABLE AT THE CONTROL COLUMN LEVER, THE CABLE STRANDS WERE ALL BROKEN.  BREAK AT END WHERE CABLE IS SWAGED ON TO CABLE END.
